MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_12.6
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -09.50/+1.0/109 (sphere/cylinder/axis).The lens was removed.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
(b)(4).Claim # (b)(4).
 
Additional Manufacturer Narrative
Additional data: h6: health impact- clinical code: 4581 - significant reduction of irido-corneal angles corrected data: b1: product problem b5: the reporter indicated the surgeon inserted and removed a 12.6mm vticm5_12.6 implantable collamer lens, -09.50/+1.0/109 (sphere/cylinder/axis), within the same surgery due to excessive vaulting and significant reduction of irido-corneal angles.The lens was replaced with a shorter lens and the problem was resolved.The eye was normal.H1: malfunction h6: health effect: impact code: 2199 claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key16275251
Report Number2023826-2023-00259
Device Sequence Number4942810
Product Code QCB
UDI-Device Identifier00841542114899
UDI-Public00841542114899
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberVTICM5_12.6
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL SFC-45 - LOT # 1585254; FOAM TIP PLUNGER MODEL FTP - LOT # 1585277; INJECTOR MODEL MSI-PF - LOT # 1546197
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale